# SDR FDEA201609093160

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N10046
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AT IRSS 183, CORROSION ON AFT SPAR, FOUND ON REMOVAL OF BONDING JUMPER REPLACEMENT, THE LOWER BONDING POINT. ACCOMPLISHED ON EA F-5710-T0326498, DATED AUG 02,2016.  WINGS BASIC WING STRUCTURE, RT REAR SPAR WEB CORROSION AT IRSS 183, REF: FAA FORM 8100-9 DATED JULY 30, 2016, CAT-A MAJOR REPAIR.
